Print Page   |   Report Abuse   |   Sign In   |   Become a Member
General Membership Meeting
Tell a Friend About This EventTell a Friend

All HPCNM members, their staff and volunteers are invited to join us for this meeting. There is no charge to attend; however we do request that you register.

When: Friday, December 8
Noon to 3 pm
Where: Hospice of the Chesapeake
90 Ritchie Highway
Pasadena, Maryland  21222
United States
Contact: Peggy Funk

Online registration is closed.
« Go to Upcoming Event List  

2017 General Membership Meeting

Noon to 12:30 p.m.
-Welcome Remarks – Reggie Bodnar, President
-Introduction of Nominees

12:30 to 1:30 p.m.
-Innovations in Community-Based Palliative Care in Maryland - This is a continuation program will moderated by Mary Lynn McPherson, PharmD, MA, MDE, BCPS, CPE, Professor and Executive Director, Advanced Post-Graduate Education in Palliative Care, Department of Pharmacy Practice and Science, University of Maryland School of Pharmacy.  Panelist include:

·  Jen Elrod, RN, MSN, Executive Director – Holy Cross Homecare & Hospice - Telehealth Model

·  Buzz Baker, MD,  Chief Medical Officer for Hospice of Washington County – Stand-alone Palliative Care Clinic

·   Jean Fleming, EdD, RN, Executive Director, Calvert Hospice – Contract with Hospital to Provide Palliative Care

·  Alane Capen, RN, BS, CHPN, CHPCA, President, Coastal Hospice – Building Partnerships in Palliative Care

Nurses and Social Workers (category I) are eligible to receive 1.0 hours of continuing education

-Collection of Ballots

1:30 to 2:30 p.m.
-2018 Legislative Session Overview – Danna Kauffman
-Finance Report – Vote on 2018 Budget  
-Opportunity for Questions on Committee Reports

2:30 to 3:00 p.m.
-Election Results – Joy Sexton, Chair of Nominating Committee  
-Outgoing President Comments
-Incoming President Comments

3:00 p.m. - Adjournment


Gold Corporate Sponsor

Association Management Software Powered by YourMembership  ::  Legal